MAUDE Adverse Event Report: WATER PIK WATERPIK; TOOTHBRUSH

WATER PIK WATERPIK; TOOTHBRUSH
Model Number STW-03
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting later than expected due to technical issues with the nextgen portal.
 
Event or Problem Description
Thermal event: charging puck "short circuited and nearly caught fire" only used twice daily.Charged once a week.No property damage or injury.

Brand Name
WATERPIK
Common Device Name
TOOTHBRUSH
Manufacturer (Section D)
WATER PIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer (Section G)
WATER PIK
1730 e. prospect rd
fort collins CO 80553 0001
Manufacturer Contact
eric rodriguez
1730 e. prospect rd
fort collins, CO 80553-0001
9702217038
MDR Report Key23019046
Report Number1712259-2025-00003
Device Sequence Number15907736
Product Code JEQ
UDI-Device Identifier00073950318518
UDI-Public00073950318518
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTW-03
Device Lot Number230706HAPA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale